# SDR 03FDEA01519

- Difficulty date: September 11, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- Aircraft time: 36,376 hours, 25,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752331
- Part serial: 03037H5905
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT EDGE OF CAPT'S SIDE VIEW WINDOW GLOWED WHITE HOT IN TWO SPOTS. THERE WAS A NOTICABLE BURNING ODOR AND A SMALL AMOUNT OF SMOKE. TURNED OFF WINDOW HEAT AND  BURNING STOPPED. RETURNEDTO MEMPHIS. FOUND CRACK IN WINDOW.   REMOVED AND REPLACED LEFT FIXED SIDE WINDOW IAW M/M 56-11-12-4 OPS CK  IAW M/M 30-42-00-5 GOOD OK FOR SERVICE PER MTSI WRI 56-10-6335 ALSO REMOVED AND REPLACED CONTROLLER 19DG AND PROTECTION UNIT 87DG ALSO CK GOOD PREMATURE REMOVAL/INSTALLATION OFF MFG  NP175233-1  POS LT  SRL 94168H8065  TAG 928284  ON MFG NP175233-1  SRL 03037H5905  TAG 830268.
